# SDR 97UAL900088

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9060U
- Make and model: Boeing 737222
- Aircraft serial: 19941
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: P/D Valve
- Condition: Malfunctioned
- Location: Engine
- Component: 714810
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BANG TYPE NOISE HEARD WHEN POWER WAS APPLIED FOR TAKEOFF.  REPLACED THE PRESSURIZING AND DUMP VALVE.  OPS CHECK GOOD.  SHOP TEST SHOWED NO INTERNAL FAILURE TO THE P AND D VALVE.
